# SDR UPS00833173

- Difficulty date: June 12, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  STA 1500,  LONG 27 LT,  VERTICLE FLOORBEAM SUPPORT IS CRACKED.     REPAIRED SUPPORT I.A.W. SRM. 53-2-0 FIG. 1B
